# SDR CALA9800472

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10791
- Make and model: Boeing 727232
- Aircraft serial: 20645
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: 6507506
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 2,801 hours
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

THE 'A' SYSTEM HYDRAULIC RESERVOIR QUANTITY WENT TO ZERO AND LOW PRESSURE LIGHTS ILLUMINATED WHILE EN ROUTE FROM MSY TO IAH.  THE HYDRAULIC QUANTITY LOSS AND HYDRAULIC SYSTEM FAILURE CHECKLISTS WERE COMPLETED.  THE LANDING GEAR WAS CRANKED DOWN AND THE FLAPS WERE LOWERED ELECTRICALLY.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 2 ENGINE DRIVEN HYDRAULIC PUMP CASE LEAKING.  BOTH THE NR 1 AND NR 2 HYDRAULIC PUMPS WERE REMOVED AND REPLACED.  THE HYDRAULIC SYSTEMS WERE SERVICED.  LEAK AND OPERATIONAL CHECKS WERE GOOD.
